Homology of contact CR-warped product submanifolds of an odd-dimensional unit sphere
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 215-222
Printed January 31, 2015
Bayram \c{S}ahin and Fulya \c{S}ahin
Inonu University, Inonu University
Abstract : We show that homology group on a contact CR-warped product submanifold in odd dimensional sphere is zero under certain conditions in terms of warping function and the dimension of the submanifold.
Keywords : contact CR-warped submanifold, stable current, homology group
MSC numbers : 55N25, 53C65, 53C40, 53C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd